# SDR MWEA00795

- Difficulty date: September 14, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 690,050 hours, 59,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99578273
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - COCKPIT CENTER FLOORBOARD HAD CRACKED HAT CHANNEL AND PULLED RIVET HEADS ON AFT END.  REMOVED AND REPLACED HAT CHANNEL.  (X)
